# SDR 2006UALA01958

- Difficulty date: October 10, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 53,248 hours, 29,573 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5600809
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY ESCAPE PATH LIGHTS INOP FROM ROW 16 THROUGH AFT GALLEY.  SUPPLEMENTAL DATA UPDATE REPLACED AFT EEL STRIP CABLE.
